Hey Ladies -
I was just wondering, if anyone else is taking hepprin or lovenox? does it make you itchy?
I thought I was having a reaction to the hepprin so I call my dr and they changed the prescription with out a consultation. But a week later I am still itchy... does your belly just get itchy with all the stretching? was I wrong ?
I am soooo itchy. anyone else have any itchiness ?
No, I haven't taken those drugs. Is itching a common side effect? I do have itchiness just from the skin stretching but for me it isn't something so severe that I ever talked to my doctor about it or anything. At most, I probably just whined about it here -- but maybe you've realized I'm sort of a pansy and complain about everything? So in other words, it could totally be the drugs. Maybe ask a pharmacist if the doc didn't have much to say on it.
You do get itchy just from stretching. Are you itchy everywhere or just your belly? if you are itchy everywhere then you might have cholestasis, its a liver condition and makes you EXTREMELY itchy.The most common symptom is itchy plams and the bottom of your feet, but you are literally itchy everywhere. And you get little white bumps everywhere that you itch. I had this and let me tell you, it was HELL. I literally was going insane by the end of the pregnancy. They put me on medication but it didn't work so I was induced a week early.Its a liver condition and It can cause pre-mature labour so they deliver anyone with this condition before 38 weeks (which your OB is probably doing anyway). If it is only your belly and mainly stretch marks then its probably PUPP which isn't as serious and more common. I don't know a lot about it, though. I would def talk to your OB. It could be normal or something worst. For your sake, I hope its not cholestasis
I remember being terribly itchy as well... so itchy, it was awful, there was not enough lotion in the world to calm the itchies from my overstretched skin. Sorry!
Rachel, momma to 4
dd 9, ds 7, twin boys Dec 09
I nursed my twins for 2years and 2 weeks! A little sad to be all done now.
I don't have any experience with this but just wanted to say I hope you're feeling relief. Have you or thedoctors figured out what's going?